Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



New structure for orthogonal quantum group invariants

Authors: Qingtao Chen and Kefeng Liu
Journal: Proc. Amer. Math. Soc. 143 (2015), 3645-3657
MSC (2010): Primary 57M27; Secondary 81R50
Published electronically: April 28, 2015
MathSciNet review: 3348806
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the orthogonal Labastida-Mariño-Ooguri-Vafa conjecture made by L. Chen and Q. Chen (2012), we derive an infinite product formula for Chern-Simons partition functions, which generalizes Liu and Peng's recent results to the orthogonal case. Symmetry property of this new infinite product structure is also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M27, 81R50

Retrieve articles in all journals with MSC (2010): 57M27, 81R50

Additional Information

Qingtao Chen
Affiliation: Mathematics Section, International Center for Theoretical Physics, Strada Costiera, 11, Trieste, I-34151, Italy

Kefeng Liu
Affiliation: Center of Mathematical Sciences, Zhejiang University, Box 310027, Hangzhou, People’s Republic of China — and — Department of Mathematics, University of California at Los Angeles, Box 951555, Los Angeles, California 90095-1555

Received by editor(s): October 12, 2013
Published electronically: April 28, 2015
Communicated by: Lei Ni
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society